Follow
Marzieh Dehghani-Madiseh
Marzieh Dehghani-Madiseh
Assistant Professor of Mathematics, Shahid Chamran University of Ahvaz
Verified email at scu.ac.ir
Title
Cited by
Cited by
Year
A generalized preconditioned MHSS method for a class of complex symmetric linear systems
M Dehghan, M Dehghani-Madiseh, M Hajarian
Mathematical Modelling and Analysis 18 (4), 561-576, 2013
422013
Parametric AE-solution sets to the parametric linear systems with multiple right-hand sides and parametric matrix equation A (p) X= B (p)
M Dehghani-Madiseh, M Dehghan
Numerical Algorithms 73 (1), 245-279, 2016
232016
Generalized solution sets of the interval generalized Sylvester matrix equation∑ i= 1pAiXi+∑ j= 1qYjBj= C and some approaches for inner and outer estimations
M Dehghani-Madiseh, M Dehghan
Computers & Mathematics with Applications 68 (12), 1758-1774, 2014
212014
Efficient approaches for enclosing the united solution set of the interval generalized Sylvester matrix equations
M Dehghani-Madiseh, M Hladík
Applied Numerical Mathematics 126, 18-33, 2018
112018
On the interval generalized coupled matrix equations
M Dehghani-Madiseh
The Electronic Journal of Linear Algebra 34, 695-717, 2018
42018
Enclosing the solution set of the parametric generalised Sylvester matrix equation A(p)XB(p) + C(p)XD(p) = F(p)
M Dehghani-Madiseh, M Hladík
International Journal of Systems Science 50 (11), 2153-2167, 2019
32019
Inner and outer estimations of the generalized solution sets and an application in economic
M Dehghani-Madiseh
Journal of Mathematical Modeling 8 (4), 345-361, 2020
22020
A two-step iterative method based on diagonal and off-diagonal splitting for solving linear systems
M Dehghan, M Dehghani-Madiseh, M Hajarian
Filomat 31 (5), 1441-1452, 2017
22017
Fast enclosing the solution set of the parametric Sylvester matrix equations
M Dehghani-Madiseh
Linear and Multilinear Algebra 70 (10), 1814-1830, 2022
2022
A family of eight-order interval methods for computing rigorous bounds to the solution of nonlinear equations
M Dehghani-Madiseh
Iranian Journal of Numerical Analysis and Optimization, 2022
2022
Bounding error of calculating the matrix functions
M Dehghani-Madiseh
Computational Methods for Differential Equations 10 (1), 259-273, 2022
2022
Iterative methods for enclosing the solution set of the parametric Sylvester matrix equation
M Dehghani-Madiseh
Journal of Advanced Mathematical Modeling 8 (1), 95-117, 2018
2018
Specifications of the solution set of parametric generalized Sylvester matrix equations
M Dehghani-Madiseh
First Local Conference of Mathematical Science and Applications, 2017
2017
Explicit description of AE solution sets for parametric Sylvester matrix equations
M Dehghani-Madiseh
48th annual Iranian mathematics conference, 2017
2017
Characterizing the solution set of the interval general coupled matrix equations
M Dehghani-Madiseh
48th annual Iranian mathematics conference, 2017
2017
On Finite Element Approach For Solving Nonlinear Equations
M Dehghani-Madiseh, M Dehghan
The 45th Annual Iranian Mathematics Conference, 2014
2014
LU DECOMPOSITION BASED ON THE MODIFIED INTERVAL ARITHMETIC AND ITS APPLICATION
M Dehghani-Madiseh, M Dehghan
Extended Abstract, 2014
2014
DESCRIPTION OF AE SOLUTION SETS FOR PARAMETRIC SYLVESTER MATRIX EQUATIONS AND A NUMERICAL TECHNIQUE FOR OUTER ESTIMATION OF THE UNITED SOLUTION SET
M DEHGHANI-MADISEH, M DEHGHAN
Extended Abstracts of, 44, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–18